# SDR DXTA2014100605904

- Difficulty date: October 3, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N624QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605302
- Aircraft time: 11,759 hours, 7,138 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Part number: 7014300901
- Part serial: 98043008
- Condition: Failed
- Location: Cockpit
- Part time: 6,039 hours, 3,714 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

NR 1 DISPLAY UNIT INOPERATIVE, NOTICED SMOKE AS WELL.  REMOVED AND REPLACED THE NR 1 DISPLAY UNIT, OPS CHECKED GOOD.  NO DEFECTS NOTED, WORK  COMPLETED IAW MM 31-50-01.
